It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-07-2003, 07:05 PM   #1
Junior Member
 
Join Date: Aug 2003
Location: Wall, NJ USA
Posts: 24
doyle5 HB User
Lightbulb Do I have to get worse before I feel better?

I spoke to my Dr. this evening and she said that I have to wait till the thyroid is completly killed by the hashi before I will be put on medicine. Is this right? Do I really have to wait before taking meds to make me feel better? Annette

 
Old 08-07-2003, 07:09 PM   #2
Senior Member
(female)
 
Join Date: Mar 2003
Location: Redford, MI USA
Posts: 180
Redford Phyl HB User
Post

That's insane. Find a new doctor immediately. This one obviously knows nothing about Hashi's.

 
Sponsors Lightbulb
   
Old 08-07-2003, 07:10 PM   #3
Junior Member
 
Join Date: Aug 2003
Location: Wall, NJ USA
Posts: 24
doyle5 HB User
Post

Can you explain further? Thanks, Annette

 
Old 08-07-2003, 07:43 PM   #4
Senior Veteran
(female)
 
Join Date: Jul 2002
Location: Belleville, Il, USA
Posts: 664
NodiGoiterGirl HB User
Post

If you can give us some blood tests results that would help. Also, do you have any swelling of your gland?
Thanks,
Nodi

 
Old 08-08-2003, 08:18 AM   #5
Senior Member
 
Join Date: Jul 2003
Location: Temecula, CA USA
Posts: 123
kael HB User
Cool

That's ridiculous!!! That's like saying that they'd let someone get near death with cancer before treating with chemotherapy!! You need to find an endocronologist and if you haven't had a full thyroid blood panel run, ask for it - including free T3 and T4. Then your doctor will begin treating your symptoms and you will feel better.

Hashi's may NEVER kill your thyroid, why would someone expect you to live feeling crappy for the rest of your life? It sounds like your doctor just doesn't fully understand the thyroid or how it works. An endo will - that's their specialty. Please post what happens for you. Everyone here cares!!!

Good Luck!
Kael
__________________
Practice Compassion...Heal The World

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
What I have done to survive Heart Failure & AFib with a high quality of life. Machaon Heart Disorders 66 05-29-2012 07:04 AM
New to hypoT - levothyroxine making me feel much worse throid Thyroid Disorders 20 12-02-2010 05:37 PM
Hi, I also have Acid Reflux & decided to quit PPI's karsa Acid Reflux / GERD 11 05-04-2010 06:43 AM
Was told I have an echo in my heart. wildtexspirit Heart Disorders 0 03-21-2010 01:01 AM
Feel worse with meds 4mykids2 Thyroid Disorders 18 04-15-2009 10:26 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (627), FinnMaid (308), Reece (224), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (45), Bran'sNana (44)

Site Wide Totals

teteri66 (1167), MSJayhawk (1000), Apollo123 (899), Titchou (836), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 05:19 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!